MathSciNet Relay Station
MathSciNet bibliographic data
MR1154948 (92m:30082) 30F40 (20H10 57S30)
Gehring, F. W.; Martin, G. J. Axial distances in discrete Möbius groups. Proc. Nat. Acad. Sci. U.S.A. 89 (1992), no. 6, 1999–2001.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement